# SDR COOSDR02070

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 5919572508
- Part serial: 1202
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAILING EDGE, XW 156.583, BUTTE DOOR (PN 5919572-509) SN 1202 CRACKED.
